Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Rashes all over the body post intake of Meftal-P, had intense throat pain and fever. Remedy?

Hi Doc ...My son is 7 yr old weighing approx 32kgs nd he was suffering from extreme throat pain while swallowing and fever running upto 102...my pediatrician prescribed Meftal-P syrup 5.6ml every eight hours . But after single dose only he had reddish rashes like prickly heat around his lips, nose and neck area....after eight hrs I gave him a second dose nd now he has rashes all over his body....I have stopped Meftal now...what I want to know is , is that a common side effect of Meftal-P nd what can i do to counter the effect asap....thnx
Asked On : Sun, 1 Apr 2012
Answers:  2 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Periodontics 's  Response
Hello
Thanks for the concern
surely this seems to be allergic reaction to the drug. its not the side effect of the drug. so atop giving him the drug. take him back to the doc he will change it to a alternate drug for treatment of throat infection.
You can give him warm salt water gargling 2-3 times daily.
Take care
Answered: Sun, 1 Apr 2012
I find this answer helpful
Dentist, Periodontics Dr. Arati C Koregol's  Response
Hello
Thanks for the concern
surely this seems to be allergic reaction to the drug. its not the side effect of the drug. so atop giving him the drug. take him back to the doc he will change it to a alternate drug for treatment of throat infection.
You can give him warm salt water gargling 2-3 times daily.
Take care
Answered: Sun, 1 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor